# SDR ASAA2023050343134

- Difficulty date: May 3, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 27,915 hours, 8,735 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE TEST FOUND LOOSE TRIM VALVE FAULT PERFORMED B737-900 FIM TASK 21-22 TASK 835 FAULT CORRECTED
